MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 105-3613
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021 after primary surgery on (b)(6) 2021 for dislocation due to proximal humeral fracture.The surgeon explanted an eccentric glenosphere (36), humeral spacer (9) and humeral cup (36/9).The surgeon implanted 2 cortical screws (1 of 28mm and 26 mm each), eccentric glenosphere (40), humeral spacer (9) and humeral cup (36/6).

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13172503
Report Number3014128390-2021-00078
Device Sequence Number4562226
Product Code PHX
UDI-Device Identifier03701037300275
UDI-Public03701037300275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2022
Report Date (Section F) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/01/2022
Device Model Number105-3613
Device Catalogue Number105-3613
Device Lot NumberL1846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale
Date Report Sent to FDA01/05/2022